A great place to start Disorder information source Rated and Reviewed Sleep Links Entrance to all monitored Sleep Forums Search all of Sleepnet.com


Narcolepsy Forum
Posting



Archived Narcolepsy Forum2 viewing only. To post a new topic go to the Narcolepsy Forum Homepage.

Insomniac/Narcoleptic


Posted by SuzeBurch on August 05, 1999 at 11:16:36:

Hey all:

I have been on Provigil since March/April, and just very recently started taking Effexor (antidepressant). When I started Provigil, I had insomnia for about the first 3 weeks, and then that subsided (so long as I don't go over 300 mg in a day). However, when I began taking the Effexor (in addition to Provigil), I am now plagued with insomnia again. I am averaging about 2 - 4 hours of sleep a night, and am dragging my tired butt around barely able to stand during the day. Before I call the doc, has anyone experienced anything similar, or have any advice on what to do? Thanks!

Follow Ups:



Archived Narcolepys Forum2 viewing only. To post a new topic go to the Narcolepsy Forum Homepage

  • IMPORTANT : Information not intended as medical advice. If you suspect that you have a sleep disorder you should seek care from a qualified professional. Read Terms of Use.
  • The Sleep Forums are not to be used for commercial purposes.
  • Commercial products and services are not endorsed by Sleepnet.com.
  • Sleep Deprivation due to Sleep Apnea and insufficient sleep are common and can present as insomnia, narcolepsy, or idiopathic hypersomnia. In infants and children sleep problems commonly present themselves as ADD or ADHD.


Copyright ©1995-2005 Sleepnet.com., All rights reserved